|kidney problems with viread?
Nov 23, 2003
How common are renal problems associated to arvs like Viread?
| Response from Dr. Pierone
Kidney problems with Viread are uncommon. In the pivotal studies that compared Viread to Zerit in treatment-nave patients there were no differences between the groups and kidney problems were rare. In more advanced patients in a salvage setting there have been more reports of kidney problems related to Viread compared to patients that received Ziagen (expanded access in Canada). Overall, Viread is one of the best tolerated HIV medications and does not appear to be associated with kidney problems although longer follow up studies are underway to monitor this issue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute And Negative HIV Test
- Burning Red Spots After Masturbation Worried I Have HIV
- Dizziness After Oral Sex Worried I Have HIV
- Dry Mouth After Anal Sex Worried I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Tingling Lips After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.